# SDR J7SA2020100900225

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N354FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500135
- Aircraft time: 6,200 hours, 4,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  ACCESSED NR 1 AND NR 2 EMERGENCY BATTERIES.  REMOVED NR 1 BATTERY AND INSTALLED INSPECTED BATTERY.  REMOVED NR 2 BATTERY AND INSTALLED INSPECTED BATTERY.  PERFORMED EMERGENCY LIGHT BATTERY OPERATIONS CHECK SATISFACTORY, IAW PHENOM 300 AMM 33-52-01.  SYSTEM OPERATIONS CHECKS GOOD.
